# SDR DALA2025122209276

- Difficulty date: December 13, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 95,611 hours, 44,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740011
- Part serial: 839
- Condition: No Test
- Location: Zone 800
- Part time: 88,269 hours, 41,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DID NOT PASS TEST DOOR DAMPER OF PASSENGER CREW DOOR 831.   REMOVED PASSENGER CREW DOOR DAMPER 831 ON UNSERVICEABLE CONDITION IAW FAM AMM 52-11-14- 000-001-A, STEP 3.B THRU 4.A.  REPLACED THE DOOR DAMPER IAW FAM AMM 52-11-14-000-001-A, AND FAM AMM 52-11-14-400-001.  (LP: 1349178)
